# SDR 2000ZZZX422

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41UE
- Make and model: Beech 1900C
- Aircraft serial: UC41
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 1015700216
- Condition: Disconnected
- Location: Fire Ext
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 'NEW INSP REQUIREMENT, FOUND SQUIB POWER SWITCH DISLOCATED FROM MAIN ENG FIRE EXTINGUISHER ANNUNCIATOR/ACTUATOR ASSY.  FOUND SQUIB SWITCH MODULE NOT PROPERLY RETAINED BY TABS ON ANNUNCIATOR BODY.  THIS CONDITION WAS FOUND ON 2 ASSYS OUT OF 6 CHECKED.  NEW REPLACEMENT ASSY FOUND ONLY MARGINALLY BETTER FOR RETENTION OF SQUIB SWITCH MODULE ON AFT END OF ANNUNCIATOR/ACTUATOR ASSY.  SUGGEST A CHANGE IN DESIGN OF THE ASSY FOR POSITIVE ATTACHMENT OF SQUIB POWER SWITCH.  NOTE:  CONDITION FOUND ON THE TWO ASSYS WOULD PREVENT FLT CREW FROM BEING ABLE TO DISCHARGE AFFECTED ENG FIRE BOTTLES AT ANYTIME.  ALSO, THERE IS NO WAY FOR CREW TO PRE-FLIGHT SYS TO VERIFY FIRE BOTTLE SQUIBS WOULD BE BLOWN IF NEEDED.
